# SDR CALA2013120293364

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 53,206 hours, 21,229 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENTILATION BLOWER INLET FAULT LIGHT ON.  PLACED BLOWER SWITCH IN OVERRIDE IAW MEL.  REPLACED FILTERS IAW MM 21-26-43.  RAN TEST IAW MM 21-26-00, OPERATIONS CHECKED GOOD & NO FAULTS NOTED.
